MathSciNet Relay Station
MathSciNet bibliographic data
MR707055 90C25 (26A51)
Vial, Jean-Philippe Strong and weak convexity of sets and functions. Math. Oper. Res. 8 (1983), no. 2, 231–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement